Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 63, NWS Philadelphia/Mount Holly

May 9, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at May 9, 2025, 3:30 AM EDT. It took effect at May 9, 2025, 7:27 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
May 9, 2025, 3:30 AM EDT (07:30 UTC)
In effect from
May 9, 2025, 7:27 PM EDT
Expired
May 10, 2025, 6:00 PM EDT
In force
23 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

470 
WHUS71 KPHI 090730
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
330 AM EDT Fri May 9 2025

ANZ450>455-092030-
/O.NEW.KPHI.SC.Y.0063.250510T0200Z-250510T1900Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
330 AM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM
EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 10 PM this evening to 3 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-092030-
/O.NEW.KPHI.SC.Y.0063.250510T0200Z-250510T1700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
330 AM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EDT SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters.

* WHEN...From 10 PM this evening to 1 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AKL
6 follow-up statements
145 
WHUS71 KPHI 091357
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
957 AM EDT Fri May 9 2025

ANZ450>455-100300-
/O.EXT.KPHI.SC.Y.0063.250510T0200Z-250510T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
957 AM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
6 PM EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 10 PM this evening to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-100300-
/O.EXT.KPHI.SC.Y.0063.250510T0200Z-250510T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
957 AM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
6 PM EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 PM this evening to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
405 
WHUS71 KPHI 091902
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
302 PM EDT Fri May 9 2025

ANZ450>455-101015-
/O.CON.KPHI.SC.Y.0063.250510T0200Z-250510T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
302 PM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 10 PM this evening to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-101015-
/O.CON.KPHI.SC.Y.0063.250510T0200Z-250510T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
302 PM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 PM this evening to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
684 
WHUS71 KPHI 092327
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
727 PM EDT Fri May 9 2025

ANZ450>455-101230-
/O.EXT.KPHI.SC.Y.0063.250509T2327Z-250510T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
727 PM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-101230-
/O.EXT.KPHI.SC.Y.0063.250509T2327Z-250510T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
727 PM EDT Fri May 9 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
533 
WHUS71 KPHI 101008
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
608 AM EDT Sat May 10 2025

ANZ450>455-102200-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-250510T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
608 AM EDT Sat May 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-102200-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-250510T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
608 AM EDT Sat May 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AKL
619 
WHUS71 KPHI 101714
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
114 PM EDT Sat May 10 2025

ANZ450>455-102200-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-250510T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
114 PM EDT Sat May 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-102200-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-250510T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
114 PM EDT Sat May 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and 
  a moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
858 
WHUS71 KPHI 102142
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
542 PM EDT Sat May 10 2025

ANZ450>455-102245-
/O.EXP.KPHI.SC.Y.0063.000000T0000Z-250510T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
542 PM EDT Sat May 10 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Winds and seas have diminished below advisory levels.

$$

ANZ430-431-102245-
/O.EXP.KPHI.SC.Y.0063.000000T0000Z-250510T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
542 PM EDT Sat May 10 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Winds and seas have diminished below advisory levels.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 8, 9:47 PM EDT, 5 hours 43 minutes earlier.

Area forecast discussion, May 8, 9:47 PM EDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
947 PM EDT Thu May 8 2025

.SYNOPSIS...
An upper level system will arrive tonight and Friday with surface
low pressure also crossing our area. This exits the region Saturday
with high pressure building in during the weekend. A weak cold front
however may settle across our area Saturday night into Sunday. High
pressure shifts offshore Monday into Tuesday, then low pressure
looks to arrive from the southwest Wednesday into Thursday.

&&

.NEAR TERM /THROUGH FRIDAY/...
For tonight, rain transitions from more of a convective nature
to stratiform as an area of low pressure develops along the
stalled boundary. This will result in widespread rainfall
tonight with some embedded thunder. Threat for flooding and
excessive rain is low however as HREF probability of 0.5 inch
per hour rainfall rates are less than 10%. With some elevated
instability, there could be a few rumbles of thunder, but not
expecting any severe weather by any means.

For Friday, the trend has been wetter as low pressure will take
its time moving up the New Jersey coast. This will result in
periods of showers through the day and overall dreary conditions
with a weak onshore flow until the low passes. Drier air comes
in on the backside of the weak surface low, but thinking showers
don't really move out until Friday night. Temperatures will be
in the 60s for the most part with 70s in far South Jersey/lower
Delmarva, and 50s in the Poconos.

In terms of total rainfall amounts, thinking a general 1-2 inches
mainly from Philadelphia on north, with around an inch or just under
south and east of the Philadelphia metro. This should mainly be a
beneficial rain. A Flood Watch was considered, especially for
northern areas, as it would not be a surprise to see some areas get
above 2 inches up that way. However, the Poconos and NW NJ are in
anywhere from D0 (abnormally dry) to D2 (Severe Drought),
indicating that it has been dry and the soil can handle more rain.
And while the forecast is for upwards of 2 inches, it should fall
over a long duration to the point where 1, 3, and 6 hour FFGs are
not exceeded. Additionally, ensemble river forecasts, even in our
most flood prone regions (the Passaic Basin) do not show rivers even
getting into action stage for the 90th percentile.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Turning warmer with drying conditions through the weekend.

As a closed low crosses our area Friday night and surface low
pressure moves to near coastal New England, drier air will
overspread our area from the west. Lingering showers Friday night,
perhaps an evening thunderstorm, especially across the northern
areas within some wrap around moisture will end from south to north.
Otherwise, the closed low moves farther away from our area during
Saturday. High pressure is forecast to build into the Ohio Valley by
Saturday night. This combined with the departing low will result in
a tight pressure gradient across our area Saturday. A west to west-
northwest breeze should start to increase some Friday night, then as
deeper mixing develops during the day Saturday it will become
breezy. The depth of the mixed layer looks to support wind gusts to
around 30 mph during the daytime, although this should start to
weaken/diminish fairly quickly late in the afternoon and especially
Saturday evening.

As we go through Sunday, some cyclonic flow looks to remain in place
into our area however surface high pressure is forecast to build
across our area. This will result in much less wind and also warmer
temperatures. There should be plenty of sunshine given the drier air
mass in place, although cannot rule out a touch of high level clouds
streaming in from the west and south late with a southern storm
system. Given the lighter flow and warmer temperatures on land, sea
and bay breeze circulations should develop Sunday afternoon which
will offer some cooling closer to the coasts.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Summary...Dry to start, then an increasing chance for showers.

Synoptic Overview...A mid level ridge is forecast to be across our
area as a trough departs the Canadian Maritimes. Meanwhile, a closed
low sliding across the Gulf coast states to the Tennessee Valley is
forecast to gradually move to the northeast and arrive in our region
Wednesday into Thursday. This feature is forecast weaken some as it
arrives. At the surface, high pressure shifts offshore as the mid
level ridge does as well. Low pressure across the Gulf coast states
will lift northeastward and arrive into our region Wednesday into
Thursday. After a dry start, it looks to turn unsettled for the
middle of the week.

For Monday and Tuesday...A southeast to northwest orientated mid
level ridge over our area Monday will gradually shift eastward. This
will continue to shift the center of high pressure farther offshore
during Monday. A southeasterly wind will therefore develop and start
to bring in an increase in the moisture from the south. Meanwhile, a
closed low across the Gulf coast states to the Tennessee Valley is
forecast to slowly lift northeastward through Tuesday. As this
occurs, low-level warm air advection and deeper moisture advection
will strengthen across the Mid-Atlantic. Most if not all of Monday
looks to be dry given the ridge aloft overhead, although some
increase in high clouds should develop. The forecast challenge is
how quick the forcing for ascent starts to arrive into our area.
Some guidance brings this into at least our southern zones by
daybreak Tuesday, then this shifts northward doing Tuesday. As a
result, showers are forecast to be on the increase Tuesday from the
south and some thunder cannot be ruled out if enough instability
develops. While showers are currently in the forecast, it is
possible that a more steady rain could develop. Depending on the
timing, the showers/rain may start to end from south to north later
Tuesday night. While there is a closed low involved, some of the
guidance may be to fast with the forward progression although it may
tend to weaken some as it shifts northeastward.

For Wednesday and Thursday...This time frame will be driven by the
weakening trough across the Northeast and Mid-Atlantic regions. A
surface low will accompany this with it tracking near or over our
area late Wednesday into Thursday. It looks overall to be unsettled
at times however given that at least some heating should occur and
with the trough aloft weakening, high temperatures should be
warming. The chance/extent and intensity of any thunderstorms will
depend on the magnitude of any instability.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...VFR for the first half of the night, dropping down to
MVFR and IFR quickly between 04-07z. Showers overspread the
area overnight, with some embedded thunder possible, but not
high enough confidence to include in the TAF (~20% chance of
thunderstorms). Winds become east-northeast around 5-10 kt.
Moderate confidence in extent of restrictions, low to moderate
confidence in timing.

Friday...IFR to start, lifting to MVFR by the afternoon.
Periods of showers through the day, with visibility 3 to 5 miles
expected at times. Some embedded thunder possible, but similar
to tonight, only have a ~20% chance of thunderstorms and not
high enough confidence to include in the TAFs this far out.
Winds eventually become north-northwest around 5-10 kt. Low
confidence.

Outlook...

Friday night...MVFR ceilings around to start, then improving to VFR
as any showers end.

Saturday...VFR. West-northwest winds 15-20 knots with gusts to
around 25 knots, diminishing in the evening.

Sunday and Monday...VFR.

Tuesday...Sub-VFR conditions and showers possible.

&&

.MARINE...
No marine headlines expected through Friday. Winds out of the
south-southeast around 10-20 kt, becoming west-northwest late
Friday afternoon. Seas around 3 to 4 feet. Periods of rain
could reduce visibility at times tonight and Friday.

Outlook...

Friday night...The conditions are anticipated to be below Small
Craft Advisory criteria.

Saturday...Small Craft Advisory conditions probable during the day
due to increasing offshore winds, then improving conditions.

Sunday through Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Gorse
NEAR TERM...DeSilva/Hoeflich
SHORT TERM...Gorse
LONG TERM...Gorse
AVIATION...DeSilva/Gorse/Hoeflich
MARINE...DeSilva/Gorse/Hoeflich

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:11 AM EDTSpecial Marine WarningPHI64 min
May 9, 5:39 AM EDTSpecial Marine WarningPHI55 min
May 9, 6:20 AM EDTSpecial Marine WarningPHI15 min

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.